Pacific Journal of Mathematics

On saturated formations of solvable Lie algebras.

Ernest L. Stitzinger

Article information

Source
Pacific J. Math., Volume 47, Number 2 (1973), 531-538.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945887

Mathematical Reviews number (MathSciNet)
MR0335585

Zentralblatt MATH identifier
0268.17007

Subjects
Primary: 17B30: Solvable, nilpotent (super)algebras

Citation

Stitzinger, Ernest L. On saturated formations of solvable Lie algebras. Pacific J. Math. 47 (1973), no. 2, 531--538. https://projecteuclid.org/euclid.pjm/1102945887


Export citation

References

  • [1] J. L. Alperin, Normalzers of system normalizers, Trans. Amer. Math. Soc, 113 (1964), 181-188.
  • [2] J. L. Alperin, System normalizers and Carter subgroups, J. Algebra, 1 (1964), 355-366.
  • [3] D. W. Barnes and H. M. Gastineau Hills, On the theory of solvable Lie algebras, Math. Z., 106 (1968), 343-354.
  • [4] D. W. Barnes and M. L. Newell, Some theorems on saturated homomorphs of solvable Lie algebras, Math. Z., 115 (1970), 179-187.
  • [5] S. Bauman, A note on cover and avoidance properties in solvable groups, Proc. Amer. Math. Soc, 21 (1969), 173-174.
  • [6] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin-Heidelberg-New York, 1967.
  • [7] N. Jacobson, Lie Algebras, Interscience, New York-London-Sydney, 1966.
  • [8] E. L. Stitzinger, Theorems on Cartan subalgebras like some Carter subgroups, Trans. Amer. Math. Soc, 159 (1971), 307-315.
  • [9] E. L. Stitzinger, Covering-avoidance for saturated formations of solvable Lie algebras, Math. Z., 124 (1972), 237-249.